# SDR AALA201512149006

- Difficulty date: December 13, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 17,248 hours, 14,466 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Kinked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  AFT LT WTB FAIRING UPPER EMER LIGHT GND WIRE KINKED, CONDUCTOR EXPOSED.  REPLACED GND WIRE & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 20-41-20 & 33-50-00.
